# SDR COMA0360456

- Difficulty date: October 14, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 10,476 hours, 10,176 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 5808 LEFT 14TH STAGE BLEED LEAK WARNING.  REPLACED BLEED LEAK SENSING ELEMENT IN PYLON.
